T Nation

Too Much Pain After My First Susta Shot

Hi, i am 5.5, 68 kg and 27 years old. 3 days before, i started my first cycle( sustanone) 250 mg per week. I used 24 gauge for injecting and 19 for taking out. After 3 days still my right glute is paining badly with little swelling. Its paining on touching like a bruise. What should i do now. Help.

Did you make sure to practice maintaining a sterile field? Swab the vial, swab the area? Not touching anything, no cross contamination?

Where did you get your gear? Have you used this source before?

Could be a lot of things. I would apply a heating pad coupled with massaging the area. Unless its an infected abscess, it should go away.

Also on my first cycle 9 jabs in. Mine hurt every time and leave a bruise like area for a couple of days at least. But I think they are hurting slightly less as time goes on. Seems very much normal to get pain for a couple of days to me. Did try my delt and the whole shoulder and arm swelled up red and watery and had every sign of an infection. Quickly reduced the swelling once I started icing it, was painful for about 5 days before it got better. Don’t recommend delt jabs.

Pretty common, don’t freak. Unless it gets hot and fester-y, just the result of virgin muscle and moderately high concentration gear. There’s a reason medical grade test is often 100mg/ml – easy on the body, no pain.

If you want to eliminate the pain, draw a cc of sterile grapeseed oil into the syringe before you draw your sust. Have done this with some really painful stuff and completely negates issues. https://www.ebay.com/itm/Grape-Seed-Oil-100-Sterile-Filtered-USP-GRADE-50mL-FREE-SHIPPING-/222530813409

1 Like

This one comes up pretty regularly. Best to do search on this site re PIP, all the information is there.

Its my first time n first cycle. I m using induject (susta 250) n verified the code also. I have taken all the precautions n then it was injected by a practioner in glutes. Today is 4th day and pain is little less.

Done my 10th jab today and was less painful once again. Looks like with time it goes away as the muscle gets used to receiving the oil. All I do is heat the syringe slightly under the hot tap so it’s not being injected too cold.

Sustanon has test prop in it that can cause PIP. If your juice has Ethyl Oleate as a solvent and you are allergic to it you can get horrendous PIP, and swelling. It goes away just in time for your next weekly injection. If so, you will need to get new stuff without EO.

Sustanon hurt like a bitch the first time I took it (trt), however why are you only running 250mg weekly, this hardly qualifies as a cycle, it’ll get your TT up to around 1300-1700, possibly less if you are a hyper metaboliser. Also sus should be pinned EOD to keep stable blood levels

A lot of people recommend several injections of sustanon. a week for a stable level in your blood. It definitely doesn’t hurt you to do it that way, it might even by ideal. Because it stacks 3 different types of testosterone it is designed to work quickly with prop, and also longer with the other esters. I personally haven’t found any difference in results with a once weekly injection. The only difference is less injecting and less scar tissue. If you continue to get severe PIP, you probably won’t be able to pin very frequently.
p.s. Avoid pinning the quads, with anything that gives you PIP. Makes it very hard to walk.

Yea but for cycles of AAS I believe it is best to keep hormone levels as stable as possible as a roller coaster affect can cause more E2 related side effects and water retention and whatnot. Do you use sustanon for TRT or for cycles? Prop has a really short half life, the peaks from sustanon are absurd, I can show a graph as to what 250mg/week looks like thanks to Steroidcac

Eod vs e7d injections

Shit, nurses and aides are the WORST at pinning. They do it so much that there is no care given. I’ve had nurses shoot me, left blood in my underwear!

My wife pins me or I pin myself, no pain, no blood, and no rush.

1 Like